RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Scr., 2012, Volume 85, Issue 6, 65404, 7 pages (Mi phscr5)  

Quantization of propagating modes in optical fibres

A. Khrennikova, B. Nilssona, S. Nordeboa, I. V. Volovichb

a International Centre for Mathematical Modelling in Physics and Cognitive Sciences, School of Computer Science, Physics and Mathematics, Linnaeus University, SE-35195 Växjö, Sweden
b Steklov Mathematical Institute, Russian Academy of Sciences, Gubkin Street 8, 119991 Moscow, Russia

Abstract: The electromagnetic fields of a single optic fibre mode are quantized based on the observation that these fields can be derived from a scalar harmonic oscillator function depending on only time and the axial wavenumber. Asymptotic results for both the one-photon probability density and two-photon correlation density functions within the forward light cone are presented, showing an algebraic decay for large times or distances. This algebraic decay, increasing the uncertainty in the arrival time of the photons, also remains in the presence of dispersion shift, in qualitative agreement with experimental results. Also presented are explicit formulae to be used in parameter studies to optimize quantum optic fibre communications.

DOI: https://doi.org/10.1088/0031-8949/85/06/065404


Bibliographic databases:

Document Type: Article
Received: 20.03.2012
Accepted:17.04.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/phscr5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019